Jump to content

What Percentage Of People Have Good Results With Florinef?


abbyw
 Share

Recommended Posts

Hi,

Although my POTs symptoms are vastly improved with an SNRI, the side effects are difficult. My doctor wants me to try switching to florinef, as that is the first line of treatment, based on Dr. Grubb's articles. I am hesitant, because that will mean weaning off the SNRI, dealing with withdrawal and POTs symptoms, and then trying the florinef. If it has a good chance to help me with less side effects than I have now, it would be worth it, but I wanted to get a feel for what my chances are.

Thanks for your input and information,

Abby

Link to comment
Share on other sites

Before being diagnosed with POTS I was given only a beta-blocker to keep my HR under control. That made me dizzy and lightheaded - I'm hypotensive to begin with and the beta blocker was decreasing my BP even more. After I was diagnosed I was prescribed a combo of florinef and propranolol. I'm guessing the florinef helps boosting my BP some as I haven't been dizzy/lightheaded since then. I used to take 0.2 mg a day, now I'm down to 0.1 mg. I had an almost constant headache and occasional BP spikes on the higher dose of florinef. Now, on the lower dose, the headaches got better, and so far no BP spikes (knock on wood).

Best.

Alex

Link to comment
Share on other sites

Hi Abby,

I did a poll awhile back asking about Florinef use, so this maybe helpful for you. Here is the link:

http://forums.dinet.org/index.php?/topic/21236-all-about-florinef-seeking-your-infinite-wisdom/page__hl__%2Ball+%2Babout+%2Bflorinef

It seems very individual and I've tried to always keep in mind that there may be some that Florinef really worked for that don't frequent this group anymore. I found Florinef to be a really helpful med for me, but it is the only one I've tried so I really don't have the ability to compare it to other meds. I know that I was pretty much completely housebound, weak, symptomatic, unable to exercise, etc, etc. for 10 months before taking it and after a month of taking it, I was able to drive, felt well enough to want to go out for dinner, can do some 'Mom' things like take my son to his sports or a brief outing to the store if things are going well. I still have a long way to go, but it has helped me to feel like I'm at least a participant in life again (even if it is comes with lots of modifications). A huge effect that it has had is that it has given me the ability to exercise which in turn helps me to feel better on a daily basis.

I hope it goes well for you whatever you decide :)

Link to comment
Share on other sites

I havent had any benefits from it, no increase in bp or decrease in tachy or other symptoms...yet, Doc may increase my dose next visit. Im only on .1 now and have been taking it for about 6 weeks. I also dont know what "kind" or cause of pots i have, I suspect hypo with some hyper symptoms also suspect mcas and checking into chiari. I also take an ssri with the florinef and no effects except improvement of gi issues from the ssri. I dont know anything about snri but could they be taken together?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...